# SDR ASAA2019021628190

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,925 hours, 4,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL GOT RIGHT PACK LIGHT. RAN CHECKLIST, LIGHT EXTINGUISHED, BUT COMES ON WITH RECALL EVERY TIME. EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED PZTC NR 1 & NR 2 BITE TEST REF AMM 21-61-00-700-806-002. NO FAULT NOTED ON PZTC NR 1, TCV FAULTED ON PZTC NR 2, RESET PZTC NR 2, PERFORMED BOTH PACKS OPS TEST AMM 21-00-00, NO FAULT ON PZTC NR 1 & NR 2 & RECALL TEST.
